# SDR AALA202411059462

- Difficulty date: October 29, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 51,121 hours, 19,397 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 201383604
- Part serial: 17SCA12218
- Condition: Corroded
- Location: Zone 700
- Part time: 16,665 hours, 7,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND MAIN LANDING GEAR UPPER TORQUE LINK PIN. REPLACED TORQUE LINK PIN PER SAFRAN CMM 32-11-33.
